Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 129, NWS Dodge City, KS

June 16, 2006Haskell County, Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2006, 4:34 PM CDT for Haskell County, Seward County, Kansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2006, 4:34 PM CDT (21:34 UTC)
Expired
Jun 16, 2006, 5:15 PM CDT
In force
41 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Haskell County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 88 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 4:45 PM CDTTSTM WND GST 707 Nnw Sublette, KS3 INCH LIVE TREE LIMB DOWN
Jun 16, 5:10 PM CDTTSTM WND DMG7 S Plymell, KS3 TO 4 INCH DIAMETER TREE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:53 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 16, 2:57 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-518 J/kg
Mixed-layer LCL
1637 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 162134
SVRDDC
KSC081-175-162215-
/O.NEW.KDDC.SV.W.0129.060616T2134Z-060616T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
434 PM CDT FRI JUN 16 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HASKELL COUNTY IN SOUTHWEST KANSAS.
  NORTHERN SEWARD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 515 PM CDT

* AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 17 MILES NORTHWEST OF SUBLETTE TO 10 MILES SOUTHWEST
  OF SATANTA...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
  PLYMELL TO CAVE...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF HASKELL COUNTY...
  RURAL RESIDENCES OF NORTHERN SEWARD COUNTY...
  SATANTA...
  SUBLETTE...
  TICE...
  KISMET...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 9 AND 52.

THIS INCLUDES HIGHWAY 56 BETWEEN MILE MARKERS 56 AND 81.

THIS INCLUDES HIGHWAY 54 BETWEEN MILE MARKERS 17 AND 26.

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3772 10107 3711 10106 3712 10065 3771 10067

$$

GRZYWACZ
2 follow-up statements
000 
WWUS53 KDDC 162200
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
500 PM CDT FRI JUN 16 2006

KSC081-175-162215-
/O.CON.KDDC.SV.W.0129.000000T0000Z-060616T2215Z/
HASKELL KS-SEWARD KS-
500 PM CDT FRI JUN 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN SEWARD AND HASKELL COUNTIES...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES NORTH OF SUBLETTE TO 8 MILES
SOUTH OF SATANTA...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
PLYMELL TO 7 MILES EAST OF CAVE...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TICE
AND KISMET

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3772 10107 3711 10106 3712 10065 3771 10067

$$
18
000 
WWUS53 KDDC 162215
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
515 PM CDT FRI JUN 16 2006

KSC081-175-162225-
/O.EXP.KDDC.SV.W.0129.000000T0000Z-060616T2215Z/
HASKELL KS-SEWARD KS-
515 PM CDT FRI JUN 16 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEWARD AND HASKELL
COUNTIES EXPIRES AT 515 PM CDT...

THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3772 10107 3711 10106 3712 10065 3771 10067

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:12 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 16, 2:12 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
212 PM CDT FRI JUN 16 2006

.DISCUSSION...

DAYS 1-2...

MODELS ARE CONTINUING TO SHOW DIFFERENT SOLUTIONS WITH HANDLING OF
UPPER LOW/TROUGH OVER THE AREA OVER THE NEXT 36-48 HOURS.  NAM
CONTINUES TO SHOW A CUTOFF CIRCULATION OVER SW KS BY 00Z SUN WHILE
THE GFS KEEPS IT AN OPEN WAVE AND THEN CUTS IT OFF OVER EASTERN TX.
THE WRF KEEPS UPPER LOW OVER N CTRL KS AND THEN BRINGS TROUGH
EASTWARD INTO MO/AR AREA.  WILL GO CLOSER TO THE GFS/NAM SOLUTIONS
WITH A SLOWER MOVEMENT SINCE THIS KEEPS BETTER CONTINUITY WITH
PREVIOUS FORECASTS.  LATE THIS AFTERNOON AND INTO TONIGHT EXPECT A
FAIRLY SIGNIFICANT SEVERE WEATHER EPISODE AS STRONG VORT MOVES OUT
OF EASTERN NM AND COLD FRONT STARTS TO MOVE SLOWLY EASTWARD.  UPPER
LEVEL TEMPERATURES WILL BE COOLING QUICKLY ALLOWING FOR RAPID
DESTABILIZATION OVER AREA. WITH SURFACE DEW POINTS AT OR ABOVE 60 IN
MOST LOCATIONS AND TRAINING ECHOES ALONG FRONT EXPECTED...SHOULD SEE
WIDESPREAD 1-2+ INCH RAINFALL TOTALS OVER MUCH OF THE CWA BY SAT
MORNING.

WILL CONTINUE TO SEE SKIES BEING MOSTLY CLOUDY TOMORROW WITH SYSTEM
OVER REGION.  EXPECT TO SEE CONTINUED SHOWERS AND THUNDERSTORMS OVER
MUCH OF THE CWA WITH THE BEST CHANCES OVER THE EASTERN ZONES STILL
AHEAD OF MAIN TROUGH. TEMPERATURES WILL BE TRICKY...BUT IT LOOKS
LIKE SYSTEM WILL BE FAR ENOUGH EAST TO ALLOW WESTERN ZONES TO WARM
UP INTO THE MID 80S WHILE FURTHER EAST MOST AREAS WILL LIKELY STAY
IN THE LOWER 80S AND POSSIBLY UPPER 70S DEPENDING ON PRECIPITATION
COVERAGE.  SHOULD SEE A GRADUAL DECREASE FROM WEST TO EAST IN
PRECIPITATION BY SAT NIGHT AND MOST AREAS BEING DRY BY SUN MORNING.
DID KEEP IN SOME VERY LOW POPS IN THE SOUTHEAST FOR EARLY SUN...BUT
SYSTEM SHOULD BE FAR ENOUGH SOUTH AND EAST THAT MOST AREAS SEE
MOSTLY SUNNY TO PARTLY CLOUDY SKIES BY AFTERNOON.  TEMPERATURES WILL
LIKELY WARM INTO THE UPPER 80S TO AROUND 90 WITH BUILDING RIDGE OVER
THE ROCKIES.

DAYS 3-7...

THE MAIN CHANGE TO THE EXTENDED FORECAST TODAY WAS TO ADD POPS IN
THE WED-THURS TIME FRAME WITH NOW MOST OF THE NUMERICAL MODEL
SOLUTIONS SUGGESTING THAT THE TAIL END OF A FRONTAL BOUNDARY WILL
DROP SOUTH INTO OUR AREA ON WEDNESDAY. THIS APPEARS TO BE IN
ASSOCIATION WITH A FAST MOVING IMPULSE MOVING ACROSS THE NORTHERN
UNITED STATES. THERE COULD BE A COUPLE OF DAYS OF HIGH TERRAIN
CONVECTION IN THE POST FRONTAL UPSLOPE REGIME MOVING OUT OVER
WESTERN KANSAS WED AND THURS EVENING. I ALSO LOWERED TEMPS SOME
ESPECIALLY THURSDAY AND WILL BASE IT MORE ON THE ECMWF 850MB PROGS.
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  83  62  89 /  90  30  30  10
GCK  60  84  60  90 /  90  20  20  10
EHA  58  85  60  90 /  90  20  20  10
LBL  60  85  61  91 /  90  30  30  10
HYS  62  84  62  90 /  90  30  20  10
P28  67  82  64  89 /  90  50  40  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN28/27
GRZYWACZ/LACY
Hazardous weather outlook, Jun 16, 4:57 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT FRI JUN 16 2006

KSZ030-031-043>046-061>066-074>081-084>090-171000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
457 AM CDT FRI JUN 16 2006 /357 AM MDT FRI JUN 16 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTHWEST KANSAS
TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL REDEVELOP
OVER FAR SOUTHEASTERN COLORADO AND FAR SOUTHWEST KANSAS...MAINLY
WEST OF HUGOTON TO LAKIN BY 1 PM CDT...NEAR THE TRIPLE POINT OF
THE COLD FRONT AND THE LEE TROUGH. THE STORMS WILL ALSO DEVELOP
ALONG THE COLD FRONT THROUGH THE REST OF WESTERN KANSAS THIS
AFTERNOON. SUFFICIENT WIND SHEAR AND INSTABILITY WILL ALLOW STORMS
TO PRODUCE LARGE HAIL TO THE SIZE OF QUARTERS OR LARGER AND WIND GUSTS OF
60 MPH OR GREATER THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE
THUNDERSTORMS ARE THEN EXPECTED TO IMPACT THE REST OF SOUTHWEST
KANSAS...INCLUDING GARDEN CITY...DODGE CITY...WAKEENEY...AND HAYS
BEGINNING MID TO LATE AFTERNOON...THEN PORTIONS OF SOUTH CENTRAL
KANSAS INCLUDING PRATT AND MEDICINE LODGE BEGINNING EARLY THIS EVENING.

HEAVY RAINFALL IS ALSO EXPECTED OVER A LARGE PORTION OF SOUTHWEST
KANSAS WITH TOTAL AMOUNTS EXCEEDING ONE INCH FOR MANY LOCATIONS.
SOME ISOLATED AREAS ALONG AND SOUTH OF THE ARKANSAS RIVER TO
THE OKLAHOMA STATE LINE MAY RECEIVE TWO TO THREE INCHES OF RAIN BY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST OVER SOUTH
CENTRAL KANSAS...INCLUDING THE PRATT AND MEDICINE LODGE AREAS
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE EXPECTED TO BE NEEDED OVER ALL OF SOUTHWEST KANSAS
THIS AFTERNOON AND TONIGHT.

UMSCHEID

In the hours before

Local storm report, Jun 16, 11:54 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1154 AM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     27 NE ELKHART           37.28N 101.55W
06/15/2006  E60.00 MPH       MORTON             KS   PUBLIC

1010 PM     HAIL             4 S WILBURTON           37.01N 101.76W
06/15/2006  M0.88 INCH       MORTON             KS   PUBLIC

&&

GRZYWACZ
Special weather statement, Jun 16, 2:48 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
248 PM CDT FRI JUN 16 2006

KSZ043-063-162030-
FINNEY-SCOTT-
248 PM CDT FRI JUN 16 2006

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY AND SCOTT COUNTIES...

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GARDEN CITY...MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL AND 50 MPH WINDS ARE POSSIBLE WITH THIS STORM.

LAT...LON 3794 10102 3788 10081 3849 10067 3857 10090

GRZYWACZ
Local storm report, Jun 16, 3:40 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
340 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     5 E SUBLETTE            37.48N 100.75W
06/16/2006  E75.00 MPH       HASKELL            KS   TRAINED SPOTTER

&&

RBURGERT
Special weather statement, Jun 16, 3:46 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT FRI JUN 16 2006

KSZ063-162130-
FINNEY-
346 PM CDT FRI JUN 16 2006

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY COUNTY...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF CHARLESTON...MOVING NORTH AT 35
MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN NORTHEASTERN FINNEY COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3801 10061 3801 10031 3823 10023 3823 10050

18
Local storm report, Jun 16, 4:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
424 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             5 SSE THE SAUNDERS ELEV 37.40N 101.98W
06/16/2006  M0.88 INCH       STANTON            KS   TRAINED SPOTTER

0320 PM     HAIL             27 N ELKHART            37.39N 101.89W
06/16/2006  M1.75 INCH       STANTON            KS   PUBLIC

0320 PM     TSTM WND GST     27 N ELKHART            37.39N 101.89W
06/16/2006  E80.00 MPH       STANTON            KS   PUBLIC

            FUNNEL CLOUD OVERHEAD

0320 PM     TSTM WND DMG     27 N ELKHART            37.39N 101.89W
06/16/2006                   STANTON            KS   PUBLIC

            4 INCH DIAMETER LIVE TREE LIMBS DOWN, SEVERAL SHINGLES
            OFF ROOF

0335 PM     TSTM WND DMG     MANTER                  37.52N 101.88W
06/16/2006                   STANTON            KS   PUBLIC

            4 TO 6 INCH LIVE TREE LIMBS DOWN

0335 PM     HAIL             MANTER                  37.52N 101.88W
06/16/2006  M1.00 INCH       STANTON            KS   PUBLIC

&&

06
Local storm report, Jun 16, 4:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
433 PM CDT FRI JUN 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             2 N GARDEN CITY         38.01N 100.86W
06/16/2006  M0.88 INCH       FINNEY             KS   TRAINED SPOTTER

0420 PM     HAIL             11 NW ULYSSES           37.69N 101.50W
06/16/2006  M0.75 INCH       GRANT              KS   LAW ENFORCEMENT

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:28 PM CDTSevere Thunderstorm WarningDDCScott47 min
Jun 15, 8:13 PM CDTSpecial Weather StatementDDCHamilton47 min
Jun 15, 9:52 PM CDTSpecial Weather StatementDDCMorton53 min
Jun 15, 10:05 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens29 min
Jun 15, 10:10 PM CDTSevere Thunderstorm WarningDDCHamilton13 min
Jun 16, 2:38 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward52 min
Jun 16, 2:48 PM CDTSpecial Weather StatementDDCScott42 min
Jun 16, 2:52 PM CDTSevere Thunderstorm WarningDDCFinney38 min
Jun 16, 2:56 PM CDTTornado WarningDDCMorton, Stanton49 min
Jun 16, 3:08 PM CDTSevere Thunderstorm WarningDDCHamilton24 min
Jun 16, 3:27 PM CDTSevere Thunderstorm WarningDDCGray28 min
Jun 16, 3:43 PM CDTSevere Thunderstorm WarningDDCStanton47 min
Jun 16, 3:46 PM CDTSpecial Weather StatementDDCFinney44 min
Jun 16, 3:57 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny33 min
Jun 16, 4:07 PM CDTSevere Thunderstorm WarningDDCGrant38 min
Jun 16, 4:23 PM CDTSevere Thunderstorm WarningDDCKearny52 min
Jun 16, 4:26 PM CDTSevere Thunderstorm WarningDDCScott49 min
Jun 16, 4:39 PM CDTSevere Thunderstorm WarningDDCFinney, Scott51 min
Jun 16, 4:55 PM CDTSevere Thunderstorm WarningDDCGray, Meade65 min
Jun 16, 5:17 PM CDTSevere Thunderstorm WarningDDCSeward28 min
Jun 16, 5:40 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman65 min
Jun 16, 5:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness47 min
Jun 16, 6:02 PM CDTSevere Thunderstorm WarningDDCClark, Meade43 min
Jun 16, 6:06 PM CDTSevere Thunderstorm WarningDDCEllis24 min
Jun 16, 6:29 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee46 min
Jun 16, 6:32 PM CDTSevere Thunderstorm WarningDDCEllis, Trego43 min
Jun 16, 6:36 PM CDTSevere Thunderstorm WarningDDCRush39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.